Alert archive / Wisconsin / Gale Warnings in 2018

Gale Warning 9, NWS Milwaukee, WI

September 26, 2018

NWS Milwaukee, WI issued this gale warning at Sep 26, 2018, 2:38 PM CDT. It took effect at Sep 27, 2018, 11:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 26, 2018, 2:38 PM CDT (19:38 UTC)
In effect from
Sep 27, 2018, 11:00 AM CDT
Expired
Sep 27, 2018, 11:00 PM CDT
In force
12 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

745 
WHUS73 KMKX 261938
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
238 PM CDT Wed Sep 26 2018

...Gusty Southwest Winds Thursday and Thursday Evening... 

LMZ261-362-364-366-563-565-567-868-271200-
/O.UPG.KMKX.GL.A.0004.180927T1400Z-180928T0000Z/
/O.NEW.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
238 PM CDT Wed Sep 26 2018

...GALE WARNING IN EFFECT FROM 11 AM TO 11 PM CDT THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 11 AM to 11 PM CDT
Thursday. The Gale Watch is no longer in effect. 

* WINDS: Southwest gales to 35 knots Thursday afternoon,
  increasing to 40 knots Thursday evening across the northern half
  of the lake.

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>645-271200-
/O.NEW.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
238 PM CDT Wed Sep 26 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM CDT
THURSDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Small Craft Advisory...which is in effect from 11 AM to 11 PM CDT
Thursday. 

* WINDS: Frequent gusts around 25 knots Thursday afternoon and
  evening.

* WAVES: 1 to 4 feet, highest near open waters. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
7 follow-up statements
963 
WHUS73 KMKX 270205
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
905 PM CDT Wed Sep 26 2018

...GUSTY SOUTHWEST WINDS EXPECTED THURSDAY INTO THURSDAY NIGHT...

.A tightening pressure gradient ahead of an approaching cold 
front will result in gusty southwest winds, developing Thursday 
morning and continuing into Thursday night. Waves will build to as
high as 10 to 14 feet across the northern part of Lake Michigan. 

LMZ261-362-364-366-563-565-567-868-271015-
/O.CON.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
905 PM CDT Wed Sep 26 2018

...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 11 PM CDT
THURSDAY...

* WINDS: Southwest gales to 35 knots Thursday afternoon, 
  increasing to 40 knots Thursday evening across the northern 
  half of the lake. 

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>645-271015-
/O.CON.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
905 PM CDT Wed Sep 26 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM CDT
THURSDAY...

* WINDS: Southwest winds with frequent gusts to around 25 knots
  developing late Thursday morning and continuing into the 
  evening. 

* WAVES: 1 to 4 feet, highest near open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
www.weather.gov/mkx

MBK
288 
WHUS73 KMKX 270750
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
250 AM CDT Thu Sep 27 2018

...GUSTY SOUTHWEST WINDS TODAY THROUGH THIS EVENING...

.A tightening pressure gradient ahead of an approaching cold
front will result in gusty southwest winds developing this morning
and continuing through this evening. Waves will build to as high 
as 10 to 14 feet across the northern part of Lake Michigan.

LMZ261-362-364-366-563-565-567-868-271600-
/O.CON.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
250 AM CDT Thu Sep 27 2018

...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
11 PM CDT THIS EVENING...

* WINDS: Southwest gales increasing to 40 knots this afternoon
  across the northern half of Lake Michigan. Winds will diminish
  and veer to the west, then northwest later this evening and
  overnight.  

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>645-271600-
/O.CON.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
250 AM CDT Thu Sep 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM CDT THIS EVENING...

* WINDS: Southwest winds with frequent gusts to around 25 knots
  developing later this morning and continuing through the
  evening. 

* WAVES: 1 to 4 feet, highest near open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
422 
WHUS73 KMKX 271355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
855 AM CDT Thu Sep 27 2018

...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.Gusty southwest winds will persist through this evening ahead of
an approaching cold front. Waves will build to as high as 10 to 
14 feet across the northern part of Lake Michigan.

LMZ261-362-364-366-563-565-567-868-272200-
/O.CON.KMKX.GL.W.0009.180927T1600Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
855 AM CDT Thu Sep 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WINDS: Southwest gales increasing to 40 knots this afternoon
  across the north half of Lake Michigan. Winds will diminish and
  veer to the west this evening, then northwest overnight. 

* WAVES: Waves 8 to 11 ft occasionally to 14 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>645-272200-
/O.CON.KMKX.SC.Y.0073.180927T1600Z-180928T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
855 AM CDT Thu Sep 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS: Southwest winds with frequent gusts to around 25 knots
  developing late morning and continuing through the evening. 

* WAVES: 1 to 4 feet, highest near open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx
269 
WHUS73 KMKX 272006
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
306 PM CDT Thu Sep 27 2018

...GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.Gusty southwest winds will persist through this evening ahead of
an approaching cold front. Waves as high as 10 to 14 feet across 
the northern part of Lake Michigan will gradually subside
overnight.

LMZ261-362-364-366-563-565-567-868-280400-
/O.CON.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
306 PM CDT Thu Sep 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WINDS: Southwest gales to 35 kt becoming west late this evening,
  then diminishing to 15 to 25 kt after midnight.

* WAVES: Waves 8 to 11 ft occasionally to 14 ft subsiding to 4 to
  6 ft occasionally to 8 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>645-280400-
/O.CON.KMKX.SC.Y.0073.000000T0000Z-180928T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
306 PM CDT Thu Sep 27 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

* WINDS: Southwest winds with frequent gusts up to 25 knots
  through the evening. Gusts up to 30 knots expected near
  Sheboygan through late afternoon. 

* WAVES: 1 to 4 feet, highest toward the open waters.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
Cronce

www.weather.gov/mkx
745 
WHUS73 KMKX 280022
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
722 PM CDT Thu Sep 27 2018

...GUSTY WINDS DIMINISHING THROUGH THE EVENING...

.An approaching cold front will result in the gusty southwest
winds gradually diminishing through the evening. Southwest wind
gusts have diminished mostly below 20 knots in the near shore 
waters from Sheboygan to Kenosha, so the Small Craft Advisory has 
been cancelled. 

The Gale Warning remains in effect across northern Lake Michigan
until 11 pm, for wind gusts up to 35 knots. 

LMZ643>645-280130-
/O.CAN.KMKX.SC.Y.0073.000000T0000Z-180928T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
722 PM CDT Thu Sep 27 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Small Craft Advisory. 

Wind gusts are expected to remain mostly at or below 22 knots
through the remainder of the evening. 

$$

LMZ261-362-364-366-563-565-567-868-280400-
/O.CON.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
722 PM CDT Thu Sep 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WINDS: Southwest gales to 35 kt becoming west late this 
  evening, then diminishing to 15 to 25 kt after midnight. 

* WAVES: Waves 8 to 11 ft occasionally to 14 ft subsiding to 4 
  to 6 ft occasionally to 8 ft. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
www.weather.gov/mkx

MBK
989 
WHUS73 KMKX 280156
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
856 PM CDT Thu Sep 27 2018

...GUSTY WINDS DIMINISHING THROUGH THE EVENING OVER NORTHERN LAKE
MICHIGAN...

.An approaching cold front will result in the gusty southwest
winds gradually diminishing through the evening. Southwest wind
gusts up to 35 knots will diminish to 15 to 25 knots later
tonight. The Gale Warning remains in effect across northern Lake 
Michigan until 11 pm.

LMZ261-362-364-366-563-565-567-868-280400-
/O.CON.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
856 PM CDT Thu Sep 27 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING...

* WINDS: Southwest gales to 35 kt becoming west overnight and
  diminishing to 15 to 25 kt after midnight. 

* WAVES: Waves 7 to 10 ft occasionally to 13 ft subsiding to 3 to
  5 ft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
www.weather.gov/mkx

MBK
589 
WHUS73 KMKX 280342
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
1042 PM CDT Thu Sep 27 2018

...GALE WARNING WILL EXPIRE AT 11 PM CDT...

.Southwest winds will veer to the west overnight and remain mostly
between 15 and 25 knots. Hence the Gale Warning will be allowed to
expire at 11 pm CDT.

LMZ261-362-364-366-563-565-567-868-280445-
/O.EXP.KMKX.GL.W.0009.000000T0000Z-180928T0400Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
1042 PM CDT Thu Sep 27 2018

...GALE WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING...

The Gale Warning will expire at 11 PM CDT this evening. 

$$
www.weather.gov/mkx

MBK

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 26, 2:34 PM CDT, 4 minutes earlier.

Area forecast discussion, Sep 26, 2:34 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
234 PM CDT Wed Sep 26 2018

.SHORT TERM...

Tonight and Tomorrow...Forecast Confidence High...

A pleasant Autumn afternoon is underway across the region, with
partly cloudy skies and temperatures in the low to mid 60s. West
to northwest winds remain rather breezy, with a few gusts to
around 20 MPH.

Winds will diminish this evening with sunset, along with most of
the remaining cloud cover. Temperatures will fall into the low to
mid 40s.

An area of low pressure will move across Lake Superior tomorrow,
dragging a cold front south across the area late tomorrow.
Showers will be possible along the front tomorrow afternoon and
evening, though rainfall amounts should remain quite light.

.LONG TERM...

Thursday night through Saturday...Forecast Confidence High...

The front will slowly move into northern Illinois on Friday, with
guidance indicating a secondary area of showers developing along
the 850 mb baroclinic zone, mainly affecting areas south of I-94.
Again, rainfall amounts should be light. With cooler air building
in behind the front and a fair amount of cloud cover, Friday will
be quite cool, with highs in the 50s.

Skies should then clear Friday night, and with high pressure
settling overhead, we will see ideal conditions for radiational
cooling. This looks to be our first chance for a solid frost,
especially for those areas north of I-94. Morning lows Saturday
are expected to be in the low to mid 30s. Highs Saturday are
expected to be in the 50s.

Saturday night through next Wednesday...Forecast Confidence
Medium...

Surface high pressure moves off to the east Saturday, with a warm
front returning back north into the area Saturday night into
Sunday. Flow aloft will be nearly zonal and parallel to the
boundary, so it's northward progress will be rather slow. This
will result in multiple chances for showers and perhaps a few
thunderstorms from Sunday through at least the middle of next
week, though it's too early to nail down specific timing.
Temperatures will also warm heading into next week, with highs
back into the mid 70s.

&&

.AVIATION(21Z TAF Update)...

VFR will prevail through the next 24 hours. Gusty west winds will
diminish with sunset this evening, along with most of the
remaining cloud cover. Southwest winds will again become gusty
tomorrow, especially during the afternoon hours.

&&

.MARINE...

Southwest winds are expected to become increasingly gusty on
Thursday as low pressure moves across Lake Superior. Gusts will
reach gale force across the northern half of the lake Thursday
from late morning through late evening, and a Gale Warning is now
in effect for that time. Expect waves to build to 8-10 ft by
Thursday evening. Winds will be somewhat lighter across the
nearshore waters, and a Small Craft Advisory will be in effect for
the same time period.

A front will move across the lake Thursday night into Friday
morning, with winds becoming westerly and then eventually
northwesterly behind the front. High pressure will build south for
Saturday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 11 AM to 11 PM CDT Thursday for
     LMZ643>645.

&&

Tonight/Thursday and Aviation/Marine...Boxell
Thursday Night through Wednesday...Boxell
Hazardous weather outlook, Sep 26, 9:28 AM CDT, 5 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
928 AM CDT Wed Sep 26 2018

WIZ046-047-051-052-056>060-062>072-271430-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
928 AM CDT Wed Sep 26 2018

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Frost is possible later Friday night into Saturday morning, mainly
over south central Wisconsin.

There is a chance of a few thunderstorms at times from Sunday
night through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-271430-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
928 AM CDT Wed Sep 26 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Another Small Craft Advisory may be needed on Thursday for gusty
southwest winds.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271430-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
928 AM CDT Wed Sep 26 2018

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Breezy southwest winds may reach gale force over the north half
of the lake on Thursday. High waves will develop over the north
half and continue into Thursday night.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 2:38 PM CDTSmall Craft AdvisoryMKX29 hr

Nearby

Gale Warnings in Wisconsin, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.